RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1947, Volume 20(62), Number 2, Pages 351–363 (Mi msb6222)  

This article is cited in 3 scientific papers (total in 3 papers)

On $p$-extensions

I. Shafarevitch


Full text: PDF file (1381 kB)

Bibliographic databases:
Received: 03.05.1946

Citation: I. Shafarevitch, “On $p$-extensions”, Rec. Math. [Mat. Sbornik] N.S., 20(62):2 (1947), 351–363

Citation in format AMSBIB
\Bibitem{Sha47}
\by I.~Shafarevitch
\paper On $p$-extensions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1947
\vol 20(62)
\issue 2
\pages 351--363
\mathnet{http://mi.mathnet.ru/msb6222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20546}
\zmath{https://zbmath.org/?q=an:0041.17101}


Linking options:
  • http://mi.mathnet.ru/eng/msb6222
  • http://mi.mathnet.ru/eng/msb/v62/i2/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Drakokhrust, V. P. Platonov, “The Hasse norm principle for algebraic number fields”, Math. USSR-Izv., 29:2 (1987), 299–322  mathnet  crossref  mathscinet  zmath
    2. V. A. Abrashkin, “A ramification filtration of the Galois group of a local field. III”, Izv. Math., 62:5 (1998), 857–900  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Proc. Steklov Inst. Math., 241 (2003), 98–109  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:283
    Full text:136
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019